advertisement
Question
Posted by: Yasmin | 2009/02/09

not ovulating

Dear Dr, is it normal after nurinstirate to have an irregular cycle? more than one period per month? and does that mean Im not ovulating? If so I was told Triphisils can help regulate my system but its a contraceptive pill and I dont want to use contraceptives, i want to fall pregnant, I know there is no pill to remove the injection, but I want to know how long will it take if 4 me to ovulate again? considering I only took Nur 3 times

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to have an irregular cycle after stopping the injectable. Look at the Top 5 questions for more information.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement